×

zbMATH — the first resource for mathematics

Tensor contraction and Hermitian forms. (English) Zbl 0264.15013

MSC:
15A69 Multilinear algebra, tensor calculus
15A72 Vector and tensor algebra, theory of invariants
20C30 Representations of finite symmetric groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Marcus, M., On two classical results of I. Schur, Bull. amer. math. soc., 70, 685-688, (1964) · Zbl 0263.15004
[2] Marcus, M.; Newman, M., The permanent function as an inner product, Bull. amer. math. soc., 67, 223-224, (1961) · Zbl 0102.25404
[3] Schur, I., Über endliche gruppen und hermitesche formen, Math. Z., 1, 184-207, (1918) · JFM 46.0174.03
[4] Williamson, S.G., Some remarks on a class of matrix inequalities, Proc. amer. math. soc., 19, 673-677, (1968) · Zbl 0159.32202
[5] Williamson, S.G., A combinatorial property of finite sequences with an application to tensor algebra, J. comb. theory, 1, 401-409, (1966) · Zbl 0153.05501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.